Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111748
Title: Numerically Pricing Double Barrier Options in a Time-Fractional Black–Scholes Model
Authors: De Staelen, R. H.
Hendy, A. S.
Issue Date: 2017
Publisher: Elsevier Ltd
Elsevier BV
Citation: De Staelen R. H. Numerically Pricing Double Barrier Options in a Time-Fractional Black–Scholes Model / R. H. De Staelen, A. S. Hendy // Computers and Mathematics with Applications. — 2017. — Vol. 74. — Iss. 6. — P. 1166-1175.
Abstract: The numerical solution of the time fractional Black–Scholes model (TFBSM) of order 0<α<1 governing European options is studied. Zhang et al. (2016) derived a numerical scheme of second-order in space. We improve their results by constructing a scheme of fourth-order in space while keeping 2−α in time. The solvability, stability and convergence of the proposed numerical scheme are proved using a Fourier analysis. The results are demonstrated on two examples. © 2017 Elsevier Ltd.
Keywords: BLACK–SCHOLES
CONVERGENCE
DOUBLE BARRIER OPTION
FRACTIONAL DIFFERENTIAL EQUATION
NUMERICAL SCHEME
STABILITY
CONVERGENCE OF NUMERICAL METHODS
DIFFERENTIAL EQUATIONS
FOURIER ANALYSIS
BLACK-SCHOLES
CONVERGENCE
DOUBLE-BARRIER OPTIONS
FRACTIONAL DIFFERENTIAL EQUATIONS
NUMERICAL SCHEME
INVESTMENTS
URI: http://hdl.handle.net/10995/111748
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85020785517
PURE ID: 2126221
ISSN: 0898-1221
metadata.dc.description.sponsorship: The first author acknowledges the support of the Research Foundation-Flanders (FWO15/PDO/076). For the second author, this work was supported by the Russian Science Foundation (Grant No. 14-410 35-00005).
RSCF project card: 14-410 35-00005
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85020785517.pdf426,2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.